# SDR MZZA2010111000027

- Difficulty date: November 10, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 35,816 hours, 13,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Part serial: 7393
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT AISLE SEAT ROWS 32C THRU 36C, ABOVE SEAT 36C OVERHEAD BIN AND R2 SERVICE DOOR.  REMOVED AND REPLACED BATTERY PACK & POWER SUPPLY AT LOCATION M1672 PER AMM 33-51-06.  OPS CHECK GOOD.  A/C OK FOR SERVICE.
